Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 3, Pages 429–434 (Mi zvmmf10170)  

This article is cited in 1 scientific paper (total in 1 paper)

Leader in a diffusion competition model

V. N. Razzhevaikin

Dorodnicyn Computing Center, Federal Research Center "Computer Science and Control" of Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: A one-dimensional Cauchy problem is considered for a system of reaction-diffusion equations that, in the point version, generalizes the Volterra competition model. It is proved that the number of the leader in the propagation velocity of nonvanishing solution values at the periphery is independent of nonnegative finite initial distributions.

Key words: competition model, reaction-diffusion system, propagation velocity.

DOI: https://doi.org/10.7868/S0044466915030151

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:3, 432–436

Bibliographic databases:

UDC: 519.62
MSC: Primary 92D25; Secondary 35K45, 35K57
Received: 23.09.2014

Citation: V. N. Razzhevaikin, “Leader in a diffusion competition model”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015), 429–434; Comput. Math. Math. Phys., 55:3 (2015), 432–436

Citation in format AMSBIB
\Bibitem{Raz15}
\by V.~N.~Razzhevaikin
\paper Leader in a diffusion competition model
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 3
\pages 429--434
\mathnet{http://mi.mathnet.ru/zvmmf10170}
\crossref{https://doi.org/10.7868/S0044466915030151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3334442}
\zmath{https://zbmath.org/?q=an:06458219}
\elib{https://elibrary.ru/item.asp?id=22995533}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 3
\pages 432--436
\crossref{https://doi.org/10.1134/S0965542515030148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352701800007}
\elib{https://elibrary.ru/item.asp?id=24023616}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928101961}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10170
  • http://mi.mathnet.ru/eng/zvmmf/v55/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Razzhevaikin, “Some fundamental issues of mathematical simulation in biology”, Comput. Math. Math. Phys., 58:2 (2018), 238–247  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:35
    References:22
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021